# SDR AALA202001089001

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 29,034 hours, 10,891 cycles
- Engine: Iae V2533A5
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ENG 2 FADEC OVERHEAT WHILE CLIMBING THRU 29000. RETURNED TO CLT. FOUND ENGINE #2 ANTI ICE DUCT #3 CRACKED. REMOVED AND REPLACED #3 ANTI ICE DUCT IAW AMM 30-21-49-400-012-B, OPS AND LEAK CHECK GOOD.
